# SDR EIAA9567

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 68347811
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - ON CLIMB-OUT AFTER PASSING 10,000 FEET, MASTER WARNING AND CABIN PRESS WARNING CAME ON.  THE RIGHT PACK HAD TRIPPED AND THE LEFT PACK WAS NOT PUTTING OUT ENOUGH TO MAINTAIN CABIN PRESSURE, BEGAN TO GET SMOKE IN THE COCKPIT.  DECLARED AN EMERGENCY AND RETURNED TO DEN.  REMOVED AND REPLACED LEFT A/C PACK 190 DEGREES TEMP SENSOR, SYSTEM FUNCTION CHECK ON LEFT AND RIGHT AIR CONDITIONS SYSTEMS NORMAL IAW DC9 MM 21-60-00.  FAILURE OF THE 190 DEGREE LIMIT SWITCH CAUSED OVERHEATING OF LEFT SYSTEM WHICH EMITTED SMOKE IN THE COCKPIT.
